MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Catalog Number 1012580-19
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was to treat a 90% stenosis in the distal anastomosis of the saphenous vein graft (svg) to the diagonal as well as the native diagonal vessel through the graft.After pre-dilatation, a 2.0x10mm non-abbott cutting balloon dilatation was performed, which resulted in a significant vessel perforation.The perforation was tamponaded with an 8-minute inflation using a 2.0x30mm balloon; however the patient again developed recurrent chest pain; therefore the vessel was again tamponaded with the 2.0x30mm balloon while prepping a 2.8x19 mm graftmaster (gm) covered stent.It was realized that the stent was too large for the vessel, but it was to be inflated at very low pressure.However, the graftmaster would not go through the non-abbott support catheter which was being used for extra support.In the process of trying to remove the support catheter and prepare another graftmaster, the entire guide clotted off and the patient's chest pain had improved dramatically.A stat echocardiogram showed no significant pericardial effusion.So, at this point, it was thought that the graft to diagonal would likely clot off, therefore, no additional intervention was performed.The patient was to remain hospitalized overnight for monitoring.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported difficult to advance/position.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key17375412
Report Number2024168-2023-07869
Device Sequence Number3784712
Product Code MAF
UDI-Device Identifier08717648176357
UDI-Public08717648176357
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number1012580-19
Device Lot Number2032241
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/29/2023
Supplement Date Received by Manufacturer07/27/2023
Initial Report FDA Received Date07/22/2023
Supplement Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDELINER, PROWATER GUIDE WIRE
Patient Age64 YR
Patient SexFemale